# SDR SWAA2021122245983

- Difficulty date: November 19, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737
- Aircraft serial: 32465
- Aircraft time: 59,271 hours, 35,159 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT CABIN FLOOR PANEL # 241ZF TOP LAYERS DELAMINATED MKD ; / [01] MEASUARES; [02] RECEIVED AND REPLACED FLOOR PANEL 241ZF AS PER B737-700 AMM 53-21-00-300-801.; [03] PANEL WILL BE INSTALLED ON TTG8Q006Q134
